MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4131
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 30" (76 cm) appx 3.6 ml, admin set w/20 drop in-line drip chamber, chemolock¿ additive port, spiros¿ w/red cap.The customer reported that there was potentially an issue with tubing in that the tubing was either failing off or cracking resulting in leakage.They stated that there was an actual incident of leaking during patient infusion but the cause was unclear.The set up was replaced and therapy was resumed.There was patient involvement and no human harm reported.

Brand Name
30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19119972
Report Number9617594-2024-00430
Device Sequence Number15384063
Product Code ONB
UDI-Device Identifier00887709095779
UDI-Public(01)00887709095779(17)280901(10)13772268
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4131
Device Lot Number13772268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown